# SDR SWAA2015071041713

- Difficulty date: May 16, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9971132
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY SUPPORT FRAME CORRODED AT BS 832 LOWER END.  R & R FRAME IAW DWG.
